# SDR SWAA2022012701241

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B ATTACH BRACKET CRACKED; FOR I/B AUX TRACK ON #8 L/E SLAT; WHERE TRACK ATTACHES TO LOWER SEAL PLATE / REMOVED AND REPLACED #8 L/E SLAT; I/B AUX TRACK LOWER SEAL PLATE I/B ATTACH BRACKET IAW SOPM 20-50-01
